Alert archive / North Dakota / Tornado Warnings in 2013

Tornado Warning 17, NWS Bismarck, ND

August 30, 2013Morton County, North Dakota

NWS Bismarck, ND issued this tornado warning at Aug 30, 2013, 7:13 PM CDT for Morton County, North Dakota. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2013, 7:13 PM CDT (00:13 UTC)
Expired
Aug 30, 2013, 7:45 PM CDT
In force
32 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Morton County, ND

The radar

The Bismarck radar (KBIS), 35 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 7:15 PM CDTHAIL 25 Nw New Salem, ND1 TO 2 INCH HAIL.
Aug 30, 7:52 PM CDTHAIL 212 W Mandan, NDMAX HAIL SIZE. AVERAGE HAIL SIZE WAS BETWEEN ONE AND TWO INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 4:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1314 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WFUS53 KBIS 310013
TORBIS
NDC059-310045-
/O.NEW.KBIS.TO.W.0017.130831T0013Z-130831T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA

* UNTIL 745 PM CDT

* AT 710 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES WEST OF NEW
  SALEM...OR 36 MILES WEST OF BISMARCK....AND MOVING EAST AT 30 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MANDAN...ALMONT...NEW SALEM...JUDSON...SWEET BRIAR LAKE...CROWN
  BUTTE LAKE AND ST. ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.

&&

LAT...LON 4672 10179 4698 10172 4698 10095 4693 10090
      4690 10091 4686 10086 4660 10080
TIME...MOT...LOC 0012Z 282DEG 24KT 4684 10152

TORNADO...OBSERVED
HAIL...1.00IN

$$

SAVADEL
2 follow-up statements
575 
WWUS53 KBIS 310027
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT FRI AUG 30 2013

NDC059-310045-
/O.CON.KBIS.TO.W.0017.000000T0000Z-130831T0045Z/
MORTON ND-
727 PM CDT FRI AUG 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MORTON COUNTY
UNTIL 745 PM CDT...

AT 723 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW SALEM...OR
30 MILES WEST OF BISMARCK...MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
MANDAN...JUDSON...SWEET BRIAR LAKE...CROWN BUTTE LAKE AND ST.
ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.

&&

LAT...LON 4670 10160 4698 10154 4698 10095 4693 10090
      4690 10091 4684 10086 4660 10080
TIME...MOT...LOC 0027Z 282DEG 24KT 4682 10138

TORNADO...OBSERVED
HAIL...1.25IN

$$

SAVADEL
604 
WWUS53 KBIS 310040
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
740 PM CDT FRI AUG 30 2013

NDC059-310049-
/O.EXP.KBIS.TO.W.0017.000000T0000Z-130831T0045Z/
MORTON ND-
740 PM CDT FRI AUG 30 2013

...THE TORNADO WARNING FOR CENTRAL MORTON COUNTY WILL EXPIRE AT 745
PM CDT/645 PM MDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA.

LAT...LON 4670 10160 4698 10154 4698 10095 4693 10090
      4690 10091 4684 10086 4660 10080
TIME...MOT...LOC 0039Z 282DEG 24KT 4680 10127

$$

SAVADEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 30, 7:07 PM CDT, 6 minutes earlier.

Area forecast discussion, Aug 30, 7:07 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
707 PM CDT FRI AUG 30 2013

.UPDATE...
ISSUED AT 707 PM CDT FRI AUG 30 2013

VISIBLE SATELLITE IMAGERY NICELY DEPICTS THE LOCATION OF A PRE-
FRONTAL TROUGH THAT IS SERVING AS A FOCUS FOR SEVERE CONVECTION.
THIS SURFACE BOUNDARY WILL CONTINUE TO PUSH EAST THROUGH THE
OVERNIGHT HOURS.

BEHIND THE FRONT...MORE STABLE AIR EXISTS OVER EXTREME WESTERN
NORTH DAKOTA. NOT EXPECTING ANY CONVECTION ALONG AND WEST OF
HIGHWAY 85 TONIGHT. AS A RESULT...CANCELLED THE SEVERE
THUNDERSTORM WATCH FOR AREAS ALONG AND WEST OF HIGHWAY 85. A
SEVERE THUNDERSTORM COULD IMPACT THE EXTREME SOUTHWESTERN PORTION
OF BOWMAN COUNTY BETWEEN 9 PM MDT AND 10 PM MDT. HOWEVER...NOT
REAL CONFIDENT THE STORM WILL HOLD TOGETHER FOR THAT LONG. STILL
CANCELLED THE WATCH FOR BOWMAN COUNTY...BUT MENTIONED THE THREAT
IN THE HWO. THE UPDATED PRODUCTS HAVE BEEN SENT.

UPDATE ISSUED AT 432 PM CDT FRI AUG 30 2013

UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH NUMBER 506.

CONVECTION IS ALREADY FIRING ALONG A PRE-FRONTAL TROUGH OVER
WESTERN NORTH DAKOTA. LAPS IS ANALYZING SURFACE-BASED CAPE VALUES
RANGING FROM 2000-2500 J/KG AHEAD OF THE BOUNDARY. THE ATMOSPHERE
IS PRIMED FOR SEVERE WEATHER DEVELOPMENT OVER WESTERN AND PORTIONS
OF CENTRAL NORTH DAKOTA LATER THIS AFTERNOON/EVENING. WILL
CONTINUE TO MONITOR TRENDS.

THE UPDATED PRODUCTS HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

ISSUED AT 232 PM CDT FRI AUG 30 2013

THE HIGHLIGHT OF THE SHORT TERM IS SEVERE CONVECTIVE DEVELOPMENT
LATE THIS AFTERNOON AND INTO THE EVENING.

REALLY NOT MUCH CHANGE IN THINKING IN REGARDS TO THE EVOLUTION AND
ASSOCIATED THREATS WITH THE ANTICIPATED CONVECTION. THE 18 UTC
HRRR/RAP CONTINUE THE TRENDS OF INITIATING CONVECTION ALONG A
PRE-FRONTAL TROUGH FROM HETTINGER THROUGH SHERWOOD FROM BETWEEN
20-22 UTC. THIS IS IN LINE WITH THE 12 UTC NAM/GFS/GEM/WRF AND THE
00 UTC WRF AND SPC SSEO. -10 TO -30 HAIL CAPE VALUES OF 700-900 J/KG
WITH DEEP LAYER SHEAR OF 40-50 KTS SUGGESTS LARGE HAIL WILL BE A
PRIMARY THREAT...ALONG WITH DAMAGING WINDS WITH DOWNDRAFT CAPE
VALUES AOA 1000 J/KG. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH
PWATS NEAR 1.50 INCHES. WHILE THE TORNADIC THREAT IS LOW...ANY
SUPERCELLS THAT CAN INTERACT WITH THE TROUGH MAY PRESENT A LOCALIZED
THREAT FOR TORNADOES. STORMS ARE EXPECTED TO BE FOCUSED EAST OF
HIGHWAY 83 POST 00 UTC...SUSTAINED BY A 25 KT LOW LEVEL JET.

FOR SATURDAY...A COOLER AND NOTABLY DRIER DAY IS FORECAST ACROSS THE
AREA IN THE WAKE OF A COLD FRONT THAT WILL ENTER NORTHWEST NORTH
DAKOTA TONIGHT AND CLEAR THE SOUTHEAST PORTIONS OF THE CWA BY 18
UTC. BREEZY NORTHWEST WINDS AND DEWPOINTS DROPPING INTO THE 40S WILL
LEAD TO HIGH FIRE DANGER ACROSS THE SOUTHWEST...HOWEVER...CRITICAL
FIRE WEATHER CONDITIONS AND HEADLINES ARE NOT ANTICIPATED.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)

ISSUED AT 232 PM CDT FRI AUG 30 2013

SURFACE COLD FRONT SWEEPING SOUTHEAST ACROSS THE STATE SATURDAY
MORNING/AFTERNOON SHOULD BE MOSTLY SOUTH AND EAST OF THE JAMES RIVER
VALLEY BY 00Z SUNDAY/EARLY SATURDAY EVENING. THERE STILL MAY BE SOME
LINGERING CONVECTION ACROSS PORTIONS OF THE JAMES RIVER VALLEY
AROUND 00Z...SO WILL MAINTAIN A SLIGHT CHANCE FOR THUNDERSTORMS
ACROSS LAMOURE AND DICKEY COUNTIES IN THE EVENING...DRY ALL AREAS
AFTER 06Z.

DRY...SUNNY...AND MUCH COOLER (HIGHS 70-80) FOR SUNDAY AS CANADIAN
HIGH PRESSURE BUILDS ACROSS THE NORTHERN PLAINS.

AFTER SUNDAY...WILL SEE A SLOW WARMING TREND BACK TO ABOVE NORMAL
TEMPERATURES THROUGH THE WORK WEEK AS THE UPPER RIDGE REBUILDS
ACROSS THE ROCKIES. HOT CONDITIONS POSSIBLE BY THE END OF THE WORK
WEEK/EARLY NEXT WEEKEND WITH THE 12Z GFS/EC INDICATING ANYWHERE FROM
26-30C 850MB ISOTHERMS OVER THE DAKOTAS. EXPECT MOSTLY DRY
CONDITIONS OVER NORTH DAKOTA MONDAY/MONDAY NIGHT WITH A DRY
NORTHWEST FLOW ALOFT. AFTERWARDS...WITH THE EXCEPTION OF POSSIBLE
EMBEDDED WAVES UNDERCUTTING THE RIDGE...SHOULD REMAIN MAINLY DRY
UNTIL THE END OF THE WORK WEEK/SOMETIME NEXT WEEKEND WHEN MODELS
PROJECT A STRONG COLD FRONTAL PASSAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 707 PM CDT FRI AUG 30 2013

VFR CONDITIONS OUTSIDE OF THUNDERSTORMS ARE EXPECTED FOR THE
00 UTC TAFS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
THE CENTRAL SITES OF KMOT/KBIS BETWEEN 01-03 UTC...AND MOVE EAST
THROUGH THE OVERNIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...TM
SHORT TERM...AYD
LONG TERM...NH
AVIATION...TM
Hazardous weather outlook, Aug 30, 6:52 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT FRI AUG 30 2013

NDZ002>005-010>013-018>022-033>035-041-042-044-045-010000-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-STARK-MORTON-BURLEIGH-
HETTINGER-GRANT-ADAMS-SIOUX-
652 PM CDT FRI AUG 30 2013 /552 PM MDT FRI AUG 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT/10 PM
MDT. THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN HIGHWAY 85 AND
HIGHWAY 83 LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING.
SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS CENTRAL AND EAST SATURDAY
MORNING AND AFTERNOON...AND ACROSS THE SOUTHERN JAMES RIVER VALLEY
EARLY SATURDAY EVENING. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO CALL THE
NATIONAL WEATHER SERVICE AT 1-800-247-0212 WITH SEVERE WEATHER
REPORTS.

NDZ023-025-036-037-046>048-050-051-010000-
WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
652 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD IMPACT THE REGION
AFTER SUNSET. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE
HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ043-010000-
BOWMAN-
552 PM MDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM APPROACHING MILES CITY MAY GLANCE THE
EXTREME SOUTHWESTERN PORTIONS OF BOWMAN COUNTY BETWEEN 9 PM MDT
AND 10 PM MDT. OTHERWISE...THE SEVERE THREAT FOR THE REST OF
TONIGHT IS VERY LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009-017-031-032-040-010000-
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-
652 PM CDT FRI AUG 30 2013 /552 PM MDT FRI AUG 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TM

In the hours before

Local storm report, Aug 30, 6:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 NE HEBRON             46.95N 101.97W
08/30/2013  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

&&

LHUBER
Local storm report, Aug 30, 6:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FUNNEL CLOUD     3 N GLEN ULLIN          46.86N 101.83W
08/30/2013                   MORTON             ND   PUBLIC

&&

LHUBER
Local storm report, Aug 30, 7:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             8 NNE GLEN ULLIN        46.93N 101.77W
08/30/2013  M2.00 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED 20 TO 25 MPH.

&&

LHUBER
Local storm report, Aug 30, 7:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 ENE CARBURY           48.90N 100.48W
08/30/2013  E1.25 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            HAIL LASTED 20 MINUTES.

&&

NHEINERT
Local storm report, Aug 30, 7:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
709 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     3 ENE CARBURY           48.90N 100.48W
08/30/2013  E60 MPH          BOTTINEAU          ND   TRAINED SPOTTER

&&

NHEINERT
Local storm report, Aug 30, 7:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 N BOTTINEAU           48.87N 100.44W
08/30/2013  M1.00 INCH       BOTTINEAU          ND   TRAINED SPOTTER

0710 PM     NON-TSTM WND GST 3 N BOTTINEAU           48.87N 100.44W
08/30/2013  E60 MPH          BOTTINEAU          ND   TRAINED SPOTTER

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:00 PM CDTSevere Thunderstorm WarningBISGrant, Morton60 min
Aug 30, 7:33 PM CDTSevere Thunderstorm WarningBISRolette57 min
Aug 30, 7:35 PM CDTSevere Thunderstorm WarningBISMcLean, Ward55 min
Aug 30, 7:37 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton53 min
Aug 30, 7:48 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer57 min
Aug 30, 8:03 PM CDTSevere Thunderstorm WarningBISMorton, Oliver27 min
Aug 30, 8:21 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward39 min
Aug 30, 8:25 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton65 min
Aug 30, 8:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton46 min
Aug 30, 8:59 PM CDTSevere Thunderstorm WarningBISMcHenry31 min
Aug 30, 9:06 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton54 min
Aug 30, 9:50 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce55 min
Aug 30, 10:45 PM CDTSevere Thunderstorm WarningBISPierce45 min

Nearby

Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.